About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 405397, 8 pages
http://dx.doi.org/10.1155/2013/405397
Research Article

Oscillation Criteria of Third-Order Nonlinear Impulsive Differential Equations with Delay

School of Mathematical Sciences, South China Normal University, Guangzhou, Guangdong 510631, China

Received 14 November 2012; Accepted 10 January 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Xiuxiang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the oscillation of third-order nonlinear impulsive equations with delay. The results in this paper improve and extend some results for the equations without impulses. Some examples are given to illustrate the main results.